HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.11 (1998) >

Title :Complete noncommutative integration of Hamiltonian systems
Authors :Kinjo, Yoshiyuki
Miyagi, Yashushi
Authors alternative :金城, 義行
Issue Date :30-Dec-1998
Abstract :We indicate a method of a complete integration of Hamiltonian system sgrad F on a symplectic maifold M when dim g + rank g < dim M, where g is a noncommutative Lie algebra on M. Suppose that the reduced system E(F)is completely integrable in the noncommutative sense. This enables us to enlarge the number of the integral functions of the initial system on M.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16408
Citation :Ryukyu mathematical journal Vol.11 p.17 -24
Appears in Collections:Vol.11 (1998)

Files in This Item:

File Description SizeFormat
Vol11p017.pdf2347KbAdobe PDFView/Open